# SDR CA090407003

- Difficulty date: April 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,070 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Cable
- Part number: S123015
- Condition: Broken
- Location: Carb Heat
- Component: Carburetor Heat, Cessna, 172N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECKS OF ACFT ON APRIL 5, 2009 AT 8195.2 TAT, THE PILOT REPORTED THAT THE CARBURETOR HEAT CONTROL KNOB CAN BE PULLED OUT OF THE PANEL. NOT CONNECTED.  ACFT REMOVED FROM SERVICE.  MX PERSONNEL INSPECTED AND FOUND THAT THE CARBURETOR HEAT CONTROL CABLE HAD BROKEN AT THE AIRBOX ATTACH POINT. THE CONTROL CABLE WAS REPLACED, RIGGED, SAFETIED AND DUALED. ACFT WAS RETURNED TO SERVICE.
